# SDR UALA2010101203793

- Difficulty date: October 11, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 62,605 hours, 11,589 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: 8112507
- Part serial: 42
- Condition: Faulty
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG FUEL VALVE R RT HIGH PRESSURE (HP) FUEL SHUTOFF VALVE POSITION DISAGREES WITH COMMANDED POSITION.  STATUS  MSG01- ACTIVE ENGINE SHUTDOWN MODE DEPENDENT; FUEL METERING UNIT (FMU) (R ENG) FUEL SHUTOFF VALVE (SOV) IS NOT IN COMMANDED POSITION.  DB- ELECTRONIC ENGINE CONTROL (R ENG, CH B) MSG-7360212 ACTIVE SD MODE RAN NR2 ENGINE. HAD TO PULL THE ENGINE FIRE HANDLE TO SHUTDOWN THE MOTOR. NEED ERU REPLACEMENT. ENG FUEL SHUTOFF CNTRL RELAYS CKD, CKD OK. REPLACED ERU. ACCOMPLISHED TEST 6 RUN AND SHUTDOWN TWICE NORMAL.
